# SDR SWAA2023013196719

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 56,785 hours, 35,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL EMERGENCY EXIT LIGHT COVER LOW BY FWD BOARDING DOOR L1 BY FA JUMP SEAT FELL OFF<[01] REMOVED AND REPLACED L1 EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01
